# SDR C2XA07IA044

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 13,775 hours, 10,677 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT 2600 - THE CREW REPORTED THAT AN APU FIRE WARNING INDICATION HAD ILLUMINATED WHILE THE AIRCRAFT WAS PARKED AT THE AIRPORT TERMINAL.  THE APU FIRE BOTTLE WAS DISCHARGED AS A RESULT OF THE WARNING.  MAINTENANCE INSPECTED THE APU AN FOUND NO EVIDENCE OF A FIRE OR SMOKE.  THE FIRE BOTTLE WAS REPLACED AND OPERATIONAL CHECKS OF THE APU AND IT'S ASSOCIATED FIRE DETECTION SYSTEM WERE PERFORMED.  THE OPERATIONAL CHECKS PROVED SATISFACTORY AND THE DISCREPANCY WAS CLEARED.
